# SDR SWIA2021082060515

- Difficulty date: June 13, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N804SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15067
- Aircraft time: 37,634 hours, 23,902 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 720-847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*MULTIPLE AREAS OF CORROSION ON RH PRESSURE FLOOR SILL ANGLE BETWEEN FS 720.00 Â€“ 847.00. AREAS MARKED.     (C-CHECK RO 8/18/2021)    REMOVED CORROSION FROM RH PRESSURE FLOOR SILL ANGLE BETWEEN FS720 - FS847 AND FOUND REWORKED AREA TO BE ACCEPTABLE AS IS REF REO 690-53-41-273 REV -- 2021-06-28. LEAK CHECK GOOD. COMPLIED WITH TASK CARD 51-900-1002-SKY
